# SDR 22AA200900020

- Difficulty date: June 28, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604500
- Condition: Corroded
- Location: Bs 1821-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1821-2007, RBL 75 IS CORRODED.  (C-CHECK)  REMOVED AND REPLACED SEAT TRACK AS REQUIRED, IAW SRM 53-70-00, FIG 1.  (K)
